PMR severe osteoporosis & foraminal stenosis - CT injection imminent

This is a wonderful site...I have been an avid follower and read updates before I get up in the morning. So many common themes, so many wonderful people suffering and struggling in the face of opposition. I'm lucky since I was diagnosed privately after over a year of being treated by GPs for rheumatism and arthritis. Prednisolone is my best friend and we get on famously. After IV Zolondronic acid I had terrible side affects and had to up the dose but back down again now. I am due to have 2 x CT injections for stenosis pain and have asked whether this would have any contra indications with oral steroids. And guess what - no one knows! After falling victim to Alendronic Acid side effects I am very cautious. But I wonder if any one else out there finds that their specialist consultants do not communicate. Thus each one has no idea of what the other prescribes. Keep the info coming - it's good to know we are not alone.

3 Replies

oldestnewest
  • Welcome........and I'm sorry that you seem to be having a rough ride. Can you tell us a little more? Most of us are familiar with osteoporosis (for which I am on denosumab) but stenosis is a little way out of our league.

    There have recently been some posts about AA and it's problems. I'm sure you will find some friends on here who have also suffered.

    And I entirely agree with you........if only our respective consultants would only communicate, life would probably be a great deal easier.

  • A good pharmacist maybe able to tell you more than doctors about drug interactions. Knowledge is power! Good luck.

  • Yes, I find it very frustrating that doctor A looks after one thing, Doctor B another.....and on it goes.....it used to be the GP who coordinated everybody but mine doesn't do that anymore....she more or less bows out....there needs to be someone in charge for tying together all the loose ends that the specialists seem too busy for.....

    Cheers

You may also like...